# SDR SWAA2021101818013

- Difficulty date: September 15, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 46,406 hours, 27,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H TRANSITION ANGLE HAS CORROSION AT NUT PLATE HOLES RBL 24 STA 500A+15.  BLENDED AREA OF CORROSION,  REMOVED 0.009; ALLOWED 0.004; BLEND OUT OF LIMITS IAW SRM 53-00-53-1A-2.  FABRICATED FWD CARGO RT TRANSITION ANGLE IAW DRAWING 143A7501-198, TASK CARD TTG8Q006PK6F AND TASK CARD TTG8Q004G0Y8.  FABRICATED THE TRANSITION ANGLE IAW DRAWING 143A7501-198, TASK CARD TTG8Q006PK6F AND TASK CARD TTG8Q004G0Y8.   APPLIED BMS 10-11 TYPE II ENAMEL ON TRANSITION ANGLE IAW SOPM 20-41-02 AND TASK CARD TTG8Q006PK6F.
